# SDR 2003UALA00726

- Difficulty date: September 28, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 22,561 hours, 6,138 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Cracked
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL QUANTITY DROPPED STEADILY IN FLIGHT. REPLACED CRACKED & LEAKING FUEL/OIL HEAT EXCHANGER RETURN LINE. LINE CRACKED DUE TO LIBERATED TUBE CLAMP.
